# SDR CA000606018

- Difficulty date: May 31, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 42,469 hours
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16218000
- Condition: Cracked
- Location: Bead Area
- Part time: 24,900 hours
- Component: Wheel/Ski/Float, Cleveland, 40289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEEL FOUND CRACKED IN THE BEAD AREA ON THE 3RD TIRE CHANGE CYCLE.
